Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On vitamin tablets for mouth ulcers. What should be done to prevent it?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
DR I am getting mouth ulcers very frequently I used to take vitamin tablets I dont know what is the reason. sometimes I found a relation with strong antibiotics and acidity .
what shall i do t prevent this i have 3-4 ulcers now .
Posted Tue, 7 Aug 2012 in Cancer
Answered by Dr. Charles S Narasi 14 minutes later
Thanks for writing in.
Recurrent small ulcers in the mouth could be from different causes. If you are a smoker or use chewing tobacco, I would recommend you stop this. Lots of spicy foods can also cause these ulcers , especially chilli peppers and too much cinnamon. Stress can cause ulcers as well . Viral infections and poor dental care can also cause these to flare up. Acid reflux if frequent can also produce these. Deficiency of Vit. B-6 is associated with this.
I would recommend regular use of anti-bacterial mouthwash and taking a high potency "Super B-Complex XXXXXXX vitamin daily . You can take Tablet Centrum1 tablet once daily for 3-4 weeks. Also, avoid smoking, tobacco usage and taking spicy foods.
If related to acid reflux, you may need medications like Omeprazole.Please speak with your physician about this.
Hope these suggestions are helpful to you,
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor